# SDR RU3A201910032048

- Difficulty date: October 1, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N69
- Make and model: Beech 300BEECH
- Aircraft serial: FF4
- Aircraft time: 13,165 hours, 6,987 cycles
- Engine: Pwa PT6A6
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Clamp
- Condition: Leaking
- Location: Bleed System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT BLEED AIR FAIL LIGHT ILLUMINATED. MAINTENANCE DISCOVERED SEVERAL HOLES RH INBD NAC EVA TUBING. R2 EVA TUBE, FOUND BAD CLAMPS AND SLEEVES (BLEED AIR LEAK) INSTALLED 3 NEW SLEEVES AND ALL NEW CLAMPS
